# SDR ASAA2025051558611

- Difficulty date: May 15, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK RBL-60.70 STA 480 TO STA 520 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1. REMOVED AND RELACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0W= 1.25 O= .530 R= .503 L= 3.00 D= .027.
